I had sex the last day of my period so i was bleeding still a bit then my boyfriend ejaculated inside me of course it happened more than just once. I didnt take the morning after pill until 4 days later. Which now has been a week since i took it, and ended up bleeding as if i started my period i know thats normal if you bleed after taking the pill however is the pill still effective even if i took it 4 days after?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took plan b after I had sex like the day after and started bleeding 3 dAys after but lasted 4 days
Posted 26 Aug 2014 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 12 Feb 2016 • 2 answers
Posted 15 Apr 2016 • 4 answers
Posted 27 Jul 2016 • 1 answer